MathSciNet Relay Station
MathSciNet bibliographic data
MR575921 (81g:47029) 47B20
Putnam, C. R. Hyponormal operators with minimal spectral area. Houston J. Math. 6 (1980), no. 1, 135–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement